# SDR AALA202005089002

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 59,841 hours, 24,626 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING DESCENT AUTOPILOT KICKED OFF. LOST LNAV AND VNAV CAPABILITIES. TURNED FLIGHT DIRECTORS  OFF. FOS STAYED DISPLAYED WITH INCORRECT INFORMATION. HAD TO DISCONNECT AUTOTHROTTLES BECAUSE  FOS FMA ANNUNCIATED TOGA AND AUTOTHROTTLES MOVED FORWARD. ACCOMPLISHED DFCS BITE IAW 22-11-00, ACCOMPLISHED TOGA FIM TASK 22-13-00. RESET BOTH FCCS. ACCOMPLISHED LAND VERIFY IAW AMM 22-11-00.
